Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 70, NWS Tulsa, OK

April 14, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 7:01 PM CDT for 4 counties in Oklahoma. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 7:01 PM CDT (00:01 UTC)
Expired
Apr 14, 2011, 7:45 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 7:21 PM CDTHAIL 2Coweta, OK
Apr 14, 7:39 PM CDTHAIL 1.75Coweta, OK
Apr 14, 7:45 PM CDTHAIL 15 Ese Broken Arrow, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:28 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2757 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-220 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WUUS54 KTSA 150001
SVRTSA
OKC101-111-143-145-150045-
/O.NEW.KTSA.SV.W.0070.110415T0001Z-110415T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 745 PM CDT

* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
  OF BALD HILL...MOVING NORTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BALD
  HILL...STONEBLUFF...HASKELL...COWETA...ONETA AND PORTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3615 9562 3611 9557 3609 9556 3608 9554
      3592 9535 3564 9598 3581 9604
TIME...MOT...LOC 0001Z 235DEG 22KT 3578 9589

$$
1 follow-up statement
614 
WWUS54 KTSA 150024
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT THU APR 14 2011

OKC101-111-143-145-150045-
/O.CON.KTSA.SV.W.0070.000000T0000Z-110415T0045Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-
724 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN TULSA...WAGONER...NORTHWESTERN MUSKOGEE AND NORTHEASTERN
OKMULGEE COUNTIES...

AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEONARD...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STONEBLUFF...HASKELL...CHOSKA...COWETA...ONETA...REDBIRD AND PORTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3611 9557 3609 9556 3608 9557 3608 9554
      3592 9535 3576 9583 3587 9588 3615 9562
TIME...MOT...LOC 0025Z 235DEG 22KT 3589 9577

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:31 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 14, 3:31 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT THU APR 14 2011

.DISCUSSION...
SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES
ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST
WELL INTO THE EVENING.

20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL
KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP
STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE
RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO
STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE
AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES
SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX.
PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT
TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A
FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES
OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN
AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY
SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT
OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD
INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS
COLD FRONT EXITS THE FORECAST AREA.

COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC
WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW
ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS
OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW
AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS
WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE
REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY
NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES
E AND SLY FLOW RETURNS.

UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF
NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY.
BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN
GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA.
UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL
WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR
THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  38  69 /  70  30  10  10
FSM   52  63  39  68 /  80  20  10  10
MLC   50  63  37  71 /  70  10  10   0
BVO   47  56  37  69 /  70  40  10  10
FYV   50  57  37  62 /  90  40  20  10
BYV   51  56  37  61 /  90  50  20  10
MKO   51  59  38  69 /  80  20  10  10
MIO   47  56  37  65 /  90  50  20  10
F10   49  60  38  70 /  70  20  10   0
HHW   52  70  41  73 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU APR 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
525 PM CDT THU APR 14 2011

...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE
THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE
EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL
SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR
TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL
ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA.
AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A
SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT
INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY
RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD
THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM
POTENTIAL.

EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.

SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 14, 6:41 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT THU APR 14 2011

OKZ076-150030-
LE FLORE OK-
641 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 641 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF OCTAVIA...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...
WHITESBORO...HODGEN AND HEAVENER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3497 9482 3489 9445 3450 9463 3451 9493
TIME...MOT...LOC 2341Z 198DEG 30KT 3447 9482
Special weather statement, Apr 14, 6:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
648 PM CDT THU APR 14 2011

OKZ056-057-061-062-150030-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
648 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     ROGERS...WESTERN CRAIG...SOUTHEASTERN NOWATA AND NORTHWESTERN
     MAYES

AT 649 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF OOLOGAH TO 6 MILES WEST OF TIAWAH...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...NEW ALLUWE...CLAREMORE...TIAWAH...FOYIL...
OOLOGAH...BUSHYHEAD AND CHELSEA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3677 9539 3641 9530 3622 9563 3646 9571
TIME...MOT...LOC 2349Z 225DEG 29KT 3644 9568 3625 9563
Local storm report, Apr 14, 6:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     3 N HOMINY              36.46N 96.39W
04/14/2011                   OSAGE              OK   TRAINED SPOTTER

            HOMES DAMAGED - POSSIBLE TORNADO

&&

RBD
Local storm report, Apr 14, 6:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     5 E OWASSO              36.27N 95.76W
04/14/2011                   ROGERS             OK   PUBLIC

            4 TO 5 INCH DIAMETER...5 TO 6 FEET LONG TREE LIMB DOWN.

&&

NMM
Local storm report, Apr 14, 6:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     NON-TSTM WND DMG SAPULPA                 36.00N 96.11W
04/14/2011                   CREEK              OK   BROADCAST MEDIA

            LARGE TREE DOWN ONTO POWER LINES.

&&

RBD
Special weather statement, Apr 14, 6:57 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT THU APR 14 2011

OKZ056-057-150045-
CRAIG OK-NOWATA OK-
657 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA

AT 657 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOWATA
COUNTY...MOVING NORTHEAST AT 30 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3699 9509 3674 9556 3686 9562 3700 9547
      3700 9511
TIME...MOT...LOC 2357Z 227DEG 24KT 3683 9553

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:09 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes51 min
Apr 14, 7:36 PM CDTSevere Thunderstorm WarningTSADelaware39 min
Apr 14, 7:39 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Rogers, Wagoner51 min
Apr 14, 7:47 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg43 min
Apr 14, 7:48 PM CDTTornado WarningTSADelaware42 min
Apr 14, 7:54 PM CDTTornado WarningTSADelaware36 min
Apr 14, 7:55 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha65 min
Apr 14, 8:15 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 14, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha55 min
Apr 14, 8:20 PM CDTTornado WarningTSACherokee, Mayes, Wagoner40 min
Apr 14, 8:27 PM CDTSevere Thunderstorm WarningTSACreek63 min
Apr 14, 8:27 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore48 min
Apr 14, 8:29 PM CDTSpecial Weather StatementTSATulsa31 min
Apr 14, 8:29 PM CDTTornado WarningTSALatimer, LeFlore46 min
Apr 14, 8:33 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore42 min
Apr 14, 8:38 PM CDTTornado WarningTSALatimer, Pittsburg28 min
Apr 14, 8:40 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
Apr 14, 9:00 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha30 min
Apr 14, 9:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 14, 9:14 PM CDTTornado WarningTSALeFlore61 min
Apr 14, 9:21 PM CDTTornado WarningTSALatimer39 min
Apr 14, 9:26 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Tulsa, Wagoner64 min
Apr 14, 9:26 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha64 min
Apr 14, 9:41 PM CDTSpecial Weather StatementTSAPittsburg34 min
Apr 14, 9:48 PM CDTTornado WarningTSALeFlore, Sequoyah42 min
Apr 14, 9:58 PM CDTTornado WarningTSAWagoner32 min
Apr 14, 10:00 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner30 min
Apr 14, 10:11 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha37 min
Apr 14, 10:14 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner46 min
Apr 14, 10:17 PM CDTTornado WarningTSALeFlore58 min
Apr 14, 10:26 PM CDTTornado WarningTSAChoctaw, Pushmataha34 min
Apr 14, 10:30 PM CDTTornado WarningTSALeFlore45 min
Apr 14, 10:36 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha, Sequoyah114 min
Apr 14, 10:44 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Apr 14, 10:50 PM CDTSpecial Weather StatementTSADelaware40 min
Apr 14, 10:56 PM CDTSpecial Weather StatementTSAOttawa19 min
Apr 15, 4:12 AM CDTWind AdvisoryTSAChoctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 10 more21 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.